www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author VERAVERBEKE, Noel

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 20 of 114
TitleTypeIssue Date
A conditional Koziol-Green model under dependent censoring
STATISTICS & PROBABILITY LETTERS, 78(7). p. 927-937
Journal Contribution2008
A copula-graphic estimator for the conditional survival function under dependent censoring
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 33(3). p. 429-447
Journal Contribution2005
A Cramér type large deviation theorem for trimmed linear combinations of order statistics
Communications in Statistics A, 11, p. 2689-2698
Journal Contribution1982
A kernel-type estimator for generalized quantiles
Statistics and Probability Letters, 5(3), p. 175-180
Journal Contribution1987
Almost sure asymptotic representation for a class of functionals of the Kaplan-Meier estimator
Ann. Statist, 19(3). p. 1457-1470
Journal Contribution1991
Andrei Nikolaevitch Kolmogorov: 1903-1987
Wiskunde en Onderwijs, 54, p. 114-119
Journal Contribution1988
An Edgeworth expansion for U-statistics.
Annals of Statistics 8, p. 299-312
Journal Contribution1980
Asymptotic behavior of the finite-time expected time-integrated negative part of some risk processes and optimal reserve allocation
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 367(2). p. 535-549
Journal Contribution2010
Asymptotic behaviour of the supremum of a process with stationary independent increments
Bulletin de la Société Matheḿatique de Belgique, 28. p. 17-27
Journal Contribution1976
Asymptotic behaviour of Wiener-Hopf factors of a random walk
Stoch. Processes Appl.; 5(1), p27-37
Journal Contribution1977
Asymptotic estimates for the probability of ruin in a Poisson model with diffusion
Insurance: Mathematics and Economics, 13(1), p. 57-62
Journal Contribution1993
Asymptotic normality for a general class of statistical functions and applications to measures of spread
Annals of Statistics, 12, p. 1369-1379
Journal Contribution1984
Asymptotic normality for U-statistics based on trimmed samples
Journal of Statistical Planning and Inference, 16, p. 63-74
Journal Contribution1987
Asymptotic results for U-functions of concomitants of order statistics
Statistics, 23(3). p. 257-264
Journal Contribution1992
Asymptotic theory for regression quantile estimators in the heterodastic regression model
P. Mandl and M. Huskova (Ed.), Asymptotic Statistics, p. 151-161
Proceedings Paper1994
Bayes prediction based on right censored data
STATISTICAL PAPERS, 50(1). p. 137-149
Journal Contribution2009
Bootstrapping a nonparametric polytomous regression model
Mathematical Methods of Statistics, 4, p. 189-200
Journal Contribution1995
Bootstrapping in Survival Analysis
Armitage, P. & Colton, J. (Ed.) Encyclopedia of Biostatistics, vol 1., p. 541-547.
Book Section2005
Bootstrapping in survival analysis
SOUTH AFRICAN STATISTICAL JOURNAL, 31(2). p. 217-258
Journal Contribution1997
Bootstrapping modified goodness-of-fit statistics with estimated parameters
STATISTICS & PROBABILITY LETTERS, 71(2). p. 111-121
Journal Contribution2005
Showing results 1 to 20 of 114